No Cover Image

Journal article 406 views

Solitonic integrable perturbations of parafermionic theories / Carlos R. Fernandez-Pousa; Manuel V. Gallas; J.Luis Miramontes; Timothy Hollowood

Nuclear Physics B, Volume: "B499", Issue: 3, Pages: 673 - 689

Swansea University Author: Timothy, Hollowood

Full text not available from this repository: check for access using links below.

Abstract

The quantum integrability of a class of massive perturbations of the parafermionic conformal field theories associated to compact Lie groups is established by showing that they have quantum conserved densities of scale dimension 2 and 3. These theories are integrable for any value of a continuous ve...

Full description

Published in: Nuclear Physics B
ISSN: 05503213
Published: 1997
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa28570
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: The quantum integrability of a class of massive perturbations of the parafermionic conformal field theories associated to compact Lie groups is established by showing that they have quantum conserved densities of scale dimension 2 and 3. These theories are integrable for any value of a continuous vector coupling constant, and they generalize the perturbation of the minimal parafermionic models by their first thermal operator. The classical equations-of-motion of these perturbed theories are the non-abelian affine Toda equations which admit (charged) soliton solutions whose semi-classical quantization is expected to permit the identification of the exact S-matrix of the
College: College of Science
Issue: 3
Start Page: 673
End Page: 689